# SDR ASAA2023060443467

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,104 hours, 17,514 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C16143
- Condition: Faulty
- Location: E/E Bay
- Part time: 10 hours, 2 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED AFTER START. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 24-31 TASK 801, BITE SHOW AUX BATT CHARGER FAULT. ACCOMPLISHED FIM 24-31 TASK 825 BATTERY CHARGER FAULT AND DISCHARGE CHECK, FAULT WILL NOT CLEAR AND REMAINS INOP. REMOVED AND REPLACED AUX BATTERY CHARGER PER B737-800 AMM 24-31-31, OPS CHECK OK. ELECT LIGHT CLEARED AND NO FAULTS SHOWING.
